Author(s): Choi JN
Abstract Share this page
Abstract The advent of novel targeted chemotherapeutic agents and immunotherapies has dramatically changed the arena of cancer treatment in recent years. BRAF inhibitors, MEK inhibitors, and ipilimumab are among the newer chemotherapy drugs that are being used at an increasing rate. Dermatologic adverse events to these medications are common, and it is important for dermatologists and oncologists alike to learn to recognize and treat such side effects in order to maintain both patients' quality of life and their anticancer treatment. This review describes the cutaneous side effects seen with BRAF inhibitors (eg, maculopapular eruption, photosensitivity, squamoproliferative growths, melanocytic proliferations), MEK inhibitors (eg, papulopustular eruption), and ipilimumab (eg, maculopapular eruption, vitiligo), with a mention of vismodegib and anti-PD-1 agents.
This article was published in Semin Cutan Med Surg
and referenced in Translational Medicine